# SDR R61A201904070356

- Difficulty date: April 7, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 87-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - L/H PANEL SUPPORT FR 87-FR 90 HAS CORROSION AS MARKED. REPLACED L/H PANEL SUPPORT FR 87-FR 90 REF SRM 51-40-08
